# SDR MWEA96539

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND VERTICAL STABILIZER LEADING EDGE UPPER RIB CRACKED NEAR MOUNTING FLANGE AND RIB CRACKED AT LT SIDE OF VOR ANTENNA BOX.  INSTALLED ANGLE REPAIR IAW SRM 55-02, FIG 19.
